Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 201, NWS St. Louis, MO

June 30, 2023Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 30, 2023, 8:56 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 34 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2023, 8:56 PM CDT (01:56 UTC)
Expired
Jun 30, 2023, 9:30 PM CDT
In force
34 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 9:01 PM CDTTSTM WND DMG1 Ssw Creve Coeur, MOLarge limbs down on roadway.
Jun 30, 9:01 PM CDTTSTM WND DMG1 Ssw Creve Coeur, MOLarge limbs down on roadway.
Jun 30, 9:04 PM CDTTSTM WND DMG1 Sse Olivette, MOMultiple trees on roadways.
Jun 30, 9:04 PM CDTTSTM WND DMG1 Sse Olivette, MOMultiple trees on roadways.
Jun 30, 9:09 PM CDTTSTM WND DMG1 W Ladue, MOLarge tree down blocking road.
Jun 30, 9:09 PM CDTTSTM WND DMG1 W Ladue, MOLarge tree down blocking road.
Jun 30, 9:10 PM CDTTSTM WND DMG1 Ene Frontenac, MOReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 30, 9:10 PM CDTTSTM WND DMG1 Ene Frontenac, MOReport from mPING: 3-inch tree limbs broken; Power poles broken.
Jun 30, 9:10 PM CDTHAIL 11 Ne Saint John, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:10 PM CDTHAIL 11 Ne Saint John, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:12 PM CDTHAIL 11 Se Woodson Terrace, MO
Jun 30, 9:12 PM CDTHAIL 11 Se Woodson Terrace, MO
Jun 30, 9:12 PM CDTHAIL 1Saint John, MO
Jun 30, 9:12 PM CDTHAIL 1Saint John, MO
Jun 30, 9:14 PM CDTHAIL 11 Ssw Saint John, MO
Jun 30, 9:14 PM CDTHAIL 11 Ssw Saint John, MO
Jun 30, 9:16 PM CDTHAIL 1.5Woodson Terrace, MO
Jun 30, 9:16 PM CDTHAIL 1.5Woodson Terrace, MO
Jun 30, 9:17 PM CDTHAIL 11 Ne Saint John, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:17 PM CDTHAIL 11 Ne Saint John, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:18 PM CDTHAIL 1Ferguson, MO
Jun 30, 9:18 PM CDTHAIL 1Ferguson, MO
Jun 30, 9:18 PM CDTHAIL 1.251 Ne Saint John, MOReport from mPING: Half Dollar (1.25 in.).
Jun 30, 9:18 PM CDTHAIL 1.251 Ne Saint John, MOReport from mPING: Half Dollar (1.25 in.).
Jun 30, 9:19 PM CDTHAIL 1Cool Valley, MO
Jun 30, 9:19 PM CDTHAIL 1Cool Valley, MO
Jun 30, 9:21 PM CDTHAIL 11 E Clayton, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:21 PM CDTHAIL 11 E Clayton, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:31 PM CDTHAIL 1Ferguson, MOReport from mPING: Quarter (1.00 in.).
Jun 30, 9:31 PM CDTHAIL 1Ferguson, MOReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

267 
WUUS53 KLSX 010156
SVRLSX
MOC189-510-010230-
/O.NEW.KLSX.SV.W.0201.230701T0156Z-230701T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
856 PM CDT Fri Jun 30 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  St. Louis City in east central Missouri...
  Central St. Louis County in east central Missouri...

* Until 930 PM CDT.

* At 856 PM CDT, a severe thunderstorm was located over Creve Coeur,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Chesterfield, University City, Ballwin, Kirkwood,
  Maryland Heights, East St. Louis, Webster Groves, Ferguson, Creve
  Coeur, Overland, Clayton, Jennings, St. Ann, Bridgeton,
  Bellefontaine Neighbors, Town and Country, Berkeley, Richmond
  Heights, and Ladue.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
      3865 9018 3861 9018 3859 9021 3861 9052
      3871 9053 3879 9017 3877 9017
TIME...MOT...LOC 0156Z 266DEG 28KT 3866 9043 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
3 follow-up statements
159 
WWUS53 KLSX 010206
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
906 PM CDT Fri Jun 30 2023

MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
906 PM CDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...

At 906 PM CDT, a severe thunderstorm was located over University
City, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, University City, Kirkwood, Maryland Heights, East St.
Louis, Webster Groves, Ferguson, Creve Coeur, Overland, Clayton,
Jennings, St. Ann, Bridgeton, Bellefontaine Neighbors, Berkeley,
Richmond Heights, Ladue, Des Peres, Brentwood, and Maplewood.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
      3865 9018 3861 9018 3859 9021 3860 9043
      3873 9044 3879 9017 3877 9017
TIME...MOT...LOC 0206Z 266DEG 28KT 3867 9033 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
220 
WWUS53 KLSX 010212
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
912 PM CDT Fri Jun 30 2023

MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
912 PM CDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...

At 912 PM CDT, a severe thunderstorm was located over Hillsdale,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported one inch hail in St. John.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, University City, East St. Louis, Webster Groves, Ferguson,
Overland, Clayton, Jennings, St. Ann, Bridgeton, Bellefontaine
Neighbors, Berkeley, Richmond Heights, Ladue, Brentwood, Maplewood,
Olivette, St. John, Shrewsbury, and Glendale.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
      3865 9018 3861 9018 3859 9021 3860 9038
      3874 9040 3879 9017 3877 9017
TIME...MOT...LOC 0212Z 266DEG 28KT 3867 9027 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
203 
WWUS53 KLSX 010218 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
918 PM CDT Fri Jun 30 2023

MOC189-510-010230-
/O.CON.KLSX.SV.W.0201.000000T0000Z-230701T0230Z/
St. Louis City MO-St. Louis MO-
918 PM CDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL ST. LOUIS COUNTY AND ST. LOUIS CITY...

At 918 PM CDT, a severe thunderstorm was located over Venice, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, University City, East St. Louis, Webster Groves, Ferguson,
Overland, Clayton, Jennings, Bellefontaine Neighbors, Berkeley,
Richmond Heights, Brentwood, Maplewood, St. John, Shrewsbury,
Dellwood, Normandy, Northwoods, Woodson Terrace, and Riverview.

This also includes Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3875 9018 3872 9021 3871 9021 3868 9019
      3865 9018 3861 9018 3859 9021 3860 9034
      3875 9036 3879 9017 3877 9017
TIME...MOT...LOC 0218Z 266DEG 28KT 3867 9020 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 6:46 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 PM CDT Fri Jun 30 2023

.SHORT TERM...  (Through Late Saturday Night)
Issued at 234 PM CDT Fri Jun 30 2023

Earlier today, an MCS made its way across southern Iowa and northern
Missouri into north-central Illinois. As that MCS moved eastward,
an outflow boundary moved south and is interacting with a surface
boundary stretching across central Missouri. Along that boundary
there is a strong gradient of surface based CAPE. Convective
initiation is expected between now and 23Z and along and south of
the Missouri River as the outflow continues to interact with that
frontal boundary. Thunderstorms are expected to follow that CAPE
gradient and frontal boundary and travel southeast across central
Missouri into south-central Illinois. As of 19:20Z, current ACARS
soundings at STL are showing over surface base CAPE values nearing
4000 J/kg. With sufficient instability and 35 knots of 0-6km
shear, these storms could become strong to severe with the main
threat being strong winds and large hail. The storm threat looks
to be out of the area by the evening hours.

Hot and humid conditions will continue through the evening as dew
points from central Missouri through south-central Illinois are in
the mid to upper 70s. Temperatures are continuing to climb and are
expected to hit the upper 90s and low 100s by peak heating with heat
indexes between 105-110 degrees. The outflow boundary did keep
temperatures cooler across northern Missouri and west-central
Illinois where temperatures will struggle to reach 90 degrees. The
heat advisory continues near and south of the I-70 corridor and is
in effect through 8PM tonight.

Overnight the low level jet will ramp up and surge moisture into the
area just as a mid-level disturbance moves across the Mid-
Mississippi River Valley, providing another chance for showers and
thunderstorms through Saturday morning along and near the stalled
frontal boundary. The boundary is forecast to stall somewhere across
the northern 3rd of Missouri. With most unstable CAPE values around
2000 J/kg and strong moisture convergence, overnight rainfall looks
promising with some locations could receive an inch or more of
rain.

By Saturday afternoon, the surface low pressure system that is
associated with the stalled surface boundary will begin to move
eastward into western Missouri. The surface boundary will slowly
shift north, leaving much of the CWA in the warm sector. With the
area being in the warm sector, instability will ramp up throughout
the day. It is important to note that if the overnight showers
linger further into the morning, instability across northern
Missouri may be limited. However, in southeast Missouri and south-
central Illinois, current guidance has most unstable CAPE values
in excess of 2500 J/kg with 1-6km shear greater than 30kts. This
environment will be more than enough to support strong to severe
storms Saturday afternoon through the early evening. The greatest
threats are expected to be strong and damaging winds and large
hail. It looks as if LCL heights will remain rather high, limiting
the tornado potential.

Another round of showers and thunderstorms is forecast late Saturday
night into Sunday as the surface low pressure system finally makes
its way east and brings a cold front through the area.

MMG/Carney

.LONG TERM...  (Sunday through Next Friday)
Issued at 234 PM CDT Fri Jun 30 2023

Deterministic guidance remains in good agreement with respect to the
late weekend-early week forecast.  The short wave should be passing
overhead in the wake of the cold front on Sunday which is likely to
continue to produce enough synoptic-scale lift for more convection.
Current indications are that lower instability and shear values than
today and Saturday should really cut down on the chances for severe
weather, but MUCAPE values in excess of 1000 J/Kg still support the
inclusion of thunderstorms in the forecast.  Weak ridging builds
across the Mid Mississippi Valley on Monday, so we should stay
largely dry on Monday, though an isolated thunderstorm isn't out of
the question.  With somewhat cooler air moving in and the potential
for clouds/convection on Sunday, highs will likely stay in the
80s...and could be suppressed into the 70s in west central and south
central Illinois where there is more likely to occur.  With fewer
clouds and showers around on Monday, strong July sunshine should let
highs rebound back into the upper 80s to mid 90s.

The forecast becomes less certain for Tuesday through Friday as at
least two short wave troughs, and possibly an MCV two, move across
the Midwest.  LREF cluster analysis implies decreasing certainty in
the forecasts as the number of clusters increases from 2 or 3
solutions for Sunday/Monday, to 3-4 solutions for the rest of the
week.  Additionally, the differences in the clusters are minor for
Sunday/Monday and are primarily with the amplitude of the ridge
upstream of Sunday's short wave.  The number of clusters increases
to 3-4 for Tuesday-Friday, and the differences between clusters
becomes more pronounced.  EOF patterns suggest both timing and
amplitude differences in the weather pattern, particularly with
respect to a deepening long wave trough over the eastern U.S. toward
the end of the period.  Temperature spreads on the box and whisker
plots increase correspondingly toward the end of the week as well.
However, the pattern does favor warmer temperatures
Tuesday/Wednesday ahead of the long wave trough, trending cooler
Thursday/Friday with more clouds and precip associated with the
trough.

Carney

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 623 PM CDT Fri Jun 30 2023

Currently, a stalled front is sitting in a line extending
roughly from Boone County, MO through Ste. Genevieve County,
MO/Randolph County, IL. This has provided a focus for thunderstorm
development this afternoon primarily along the I-70 corridor in
central and east central Missouri. Some of these thunderstorms have
had histories of producing large hail and damaging winds.
Thunderstorms are expected to move east this evening ahead of
additional thunderstorm development overnight. These thunderstorms
will likely be broader in coverage, but weaker in strength,
impacting mainly northeast Missouri and west central Illinois.
Confidence is high in strong to severe thunderstorms returning
Saturday afternoon. Otherwise, VFR conditions are expected through
the TAF period.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     76  94  71  86 /  50  70  70  60
Quincy          71  86  68  83 /  70  70  80  60
Columbia        73  89  67  87 /  40  70  60  40
Jefferson City  73  92  68  89 /  50  70  60  40
Salem           73  93  69  86 /  60  60  70  70
Farmington      73  97  68  89 /  40  70  50  50

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 30, 2:59 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
259 PM CDT Fri Jun 30 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-012000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
259 PM CDT Fri Jun 30 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected tonight. Some of the storms
could be severe...primarily this evening. Wind gusts up to 70 mph and
2 inch diameter hail are the primary threats with storms this
evening. More storms are likely overnight tonight. Large hail will
be a continuing threat with the overnight storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are likely again on Saturday, mainly in the afternoon.
Some storms on Saturday could produce large hail and damaging winds.
The chance for storms continues on Sunday, and again Tuesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

Carney

In the hours before

Local storm report, Jun 30, 8:11 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
811 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             Hawk Point              38.97N 91.13W
06/30/2023  E1.25 inch       Lincoln            MO   Public

&&

PW
Local storm report, Jun 30, 8:12 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
812 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     Hail             2 WNW Olivette          38.68N 90.40W
06/30/2023  M1.25 inch       St. Louis          MO   Public

&&

PW
Local storm report, Jun 30, 8:16 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
816 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Hail             Hawk Point              38.97N 91.13W
06/30/2023  E1.50 inch       Lincoln            MO   Broadcast Media

&&

PW
Local storm report, Jun 30, 8:17 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
817 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Tstm Wnd Dmg     Saint Libory            38.36N 89.72W
06/30/2023                   St. Clair          IL   Trained Spotter

            Significant tree damage in St. Libory. Home
            sustained damage to the roof and several
            limbs snapped.

&&

KD
Local storm report, Jun 30, 8:27 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
827 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Tstm Wnd Dmg     Nashville               38.34N 89.38W
06/30/2023                   Washington         IL   Public

            Large tree down.

&&

PW
Local storm report, Jun 30, 8:48 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
848 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             4 SE Troy               38.69N 89.85W
06/30/2023  E1.25 inch       Madison            IL   Amateur Radio

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:14 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike46 min
Jun 30, 7:53 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren33 min
Jun 30, 9:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Jun 30, 9:30 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis45 min
Jun 30, 9:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, Warren19 min
Jun 30, 9:41 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Jul 1, 1:49 AM CDTAreal Flood AdvisoryLSXMonroe, Shelby110 min
Jul 1, 3:06 AM CDTSevere Thunderstorm WarningLSXCallaway39 min
Jul 1, 3:18 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren42 min
Jul 1, 2:34 PM CDTSevere Thunderstorm WarningLSXCrawford41 min
Jul 1, 2:48 PM CDTSevere Thunderstorm WarningLSXWashington32 min
Jul 1, 2:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington46 min
Jul 1, 3:20 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis40 min
Jul 1, 3:32 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis43 min
Jul 1, 3:36 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
Jul 1, 3:54 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois51 min
Jul 1, 4:00 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve38 min
Jul 1, 4:06 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike39 min
Jul 1, 5:16 PM CDTAreal Flood AdvisoryLSXSaint Charles, Warren3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.